# SDR CALA9801845

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING INBOARD MIDFLAP CORRODED AROUND TWO RIVETS ON UPPER SURFACE.  THE FLAP WAS REMOVED AND REPLACED IAW MM 27-51-1.
